Hiya guys iv been taking fluoxetine for around 2 years as I suffer with anxiety and worry so much about nothin, it affects my mood and the way I feel so much, 4 weeks ago I upped my dose from 40mg to 60mg but my head still feels fuzzy and most mornings I wake up with a nervouse tummy and a worry feel, but I honestly don't know what the worry is, I'm due back at the doctors on the 4th of Feb for a review of my tablets, I don't want to come of fluoxetine as I feel they have helped me in so many ways and was wondering is ther any other medication that can be combined with fluoxetine to help with my worries, I hope the doctor can help me! Thanks guys xxx
There are some other medications that can be added to fluoxetine which may help with the anxiety and worrying. I have found Wellbutrin, another antidepressant that can be added, to be very helpful. There are other meds as well. Really depends on what your doctor is comfortable with. The queasy tummy and slight rise in anxiety when fisrt upping the dosage isn't unusual and should subside soon. So hang in there.
Hi Worrier, did your physician want you to up your dosage? The higher dose is probably what is making you feel bad for a while. Make sure and keep your doctor appointment, as there are other things that can help you, and you may not need to up the dose of prozac - don't up it if you don't have to, as you would then have to go through withdrawal symptoms to come back down. Good luck, and keep us pointed. Star Glitter
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2013 • 1 answer
Posted 7 May 2014 • 1 answer
Posted 15 Aug 2016 • 3 answers
Posted 25 Nov 2016 • 2 answers
Fluoxetine - Increasing dose from 20 mg to 40 mg and I am wondering if I will experience the same...
Posted 14 days ago • 3 answers